Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Anxiety Attack

I have been feeling a wierd pain on the back of my head for the last 4-5 days. I went to the Dr. on sunday and she looked over me and told me we had to get a blood test to better look at how i am doing. Today I i got home around 3pm and jumped in the shower. As I am taking a hot shower I feel my heart start beating faster and faster. At this point im freaking out not wanting to faint or something so i turn off the water and start to get ready. I go to the DR. right away. I wait about 20 min to be seen. I am seen by a different Dr. than I was seen on Sunday. I tell him how I been feelings and he does a heart test at first. EKG or something like that. After the test he tells me that my heart is fine. They then take my blood. He told me the results should be in by Friday. He prescribed Alprazolam 0.25MG. Does this seem like an anxiety attack do you guys? or something else?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  749
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
yes it does. anxiety attacks are always accompanied by fast pounding heart beats, and a sense of impending doom. intense fear is the norm.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor